UCL Discovery
UCL home » Library Services » Electronic resources » UCL Discovery

A flat projective variety with D8 holonomy

Johnson, FEA; (2019) A flat projective variety with D8 holonomy. Tohoku Mathematical Journal , 71 (2) pp. 319-326. 10.2748/tmj/1561082601. Green open access

[thumbnail of D(8)-holonomy-final.pdf]
Preview
Text
D(8)-holonomy-final.pdf - Accepted Version

Download (253kB) | Preview

Abstract

We show explicitly that the compact flat K¨ahler manifold of complex dimension three with D8 holonomy studied by Dekimpe, Halenda and Szczepanski ([5] p. 367) possesses the structure of a nonsingular projective variety. This corrects a previous statement by H. Lange in [9] that the holonomy group of a hyperelliptic threefold is necessarily abelian.

Type: Article
Title: A flat projective variety with D8 holonomy
Open access status: An open access version is available from UCL Discovery
DOI: 10.2748/tmj/1561082601
Publisher version: http://doi.org/10.2748/tmj/1561082601
Language: English
Additional information: This version is the author accepted manuscript. For information on re-use, please refer to the publisher’s terms and conditions.
UCL classification: UCL
UCL > Provost and Vice Provost Offices > UCL BEAMS
UCL > Provost and Vice Provost Offices > UCL BEAMS > Faculty of Maths and Physical Sciences
UCL > Provost and Vice Provost Offices > UCL BEAMS > Faculty of Maths and Physical Sciences > Dept of Mathematics
URI: https://discovery.ucl.ac.uk/id/eprint/10066887
Downloads since deposit
126Downloads
Download activity - last month
Download activity - last 12 months
Downloads by country - last 12 months

Archive Staff Only

View Item View Item